# SDR UIEA2020062601397

- Difficulty date: June 23, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 81,718 hours, 11,766 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HYD GEN ON STATUS MESSAGE DISPLAYED.  PERFORMED TROUBLESHOOTING AS PER FIM 24-25 FAULT TREE 804 AND THE SYSTEM IS OK AT THIS TIME.
